# SDR 2016FA0000660

- Difficulty date: June 1, 2016
- Submitted: December 19, 2016
- Operation: General aviation
- Aircraft: N807E4
- Make and model: Diamon DA 40
- Aircraft serial: 40318
- Engine: Lyc IO360M1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Boss
- Condition: Failed
- Location: Rocker Shaft
- Part time: 596 hours, 596 cycles
- Component: Cylinder, Lyc
- Component part number: LW12427
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE BEGAIN TO RUN ROUGH, MADE A PRECAUTIONARY LANDING.  FOUND THE BOSS FOR THE ROCKER SHAFT HAD FAILED.
